Rebound Hypertension Following Abrupt Cessation of Clonidine and Metoprolol¶
Mehta, J. L., & Lopez, L. M. (1987). Rebound Hypertension Following Abrupt Cessation of Clonidine and Metoprolol: Treatment With Labetalol. Archives of Internal Medicine, 147(2), 389-390.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Constraint Release
- In clinical medicine, lifting a suppressive medication unmasks an underlying condition, as discontinuing an anti-hypertensive reveals the patient's true blood-pressure profile.
This sourceDocuments rebound hypertension on abrupt discontinuation of a suppressive antihypertensive — the clinical unmasking of an underlying hyperadrenergic/hypertensive state when a suppressive medication is withdrawn.
- In clinical medicine, lifting a suppressive medication unmasks an underlying condition, as discontinuing an anti-hypertensive reveals the patient's true blood-pressure profile.
Verification¶
Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:964930bf2a83 · see in the full table